MAUDE Adverse Event Report: VASCUTEK LTD. GELSOFT PLUS; GELSOFT PLUS BIFURCATE

VASCUTEK LTD. GELSOFT PLUS; GELSOFT PLUS BIFURCATE
Model Number GELSOFT PLUS BIFURCATE
Medical Device Problem Codes Material Puncture/Hole (1504); Material Perforation (2205); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided.(b)(4) - there was no health effect on patient resulting from this event.(b)(4) - there were no consequences or impact on patient health resulting from this event.(b)(4) - clinician reported that blood was leaking form a hole on the branch root of the graft.(b)(4) - the graft is manufactured from a continuous knitted tube of material and as such does not contain any sub-assembly or additional component parts.Type of investigation: a 5-year review of previous complaints related to hole/pinhole leakage of gelsoft range of grafts was performed and showed an occurrence rate of (b)(4) (complaints v sales).There were no additional complaints received for this batch of grafts and no increasing trend was noted.Qc and manufacturing records were retrieved and reviewed and show batch was manufactured to design specification- all porosity tests performed on base material and in process grafts were well within acceptance criteria and no issues were noted.Vascutek requested further information from site on procedure and treatment of patient that may have affected device performance.- additional information was received however for most questions posed no useful information was received - only patient current condition was updates where no health damage was reported.No issue was found with the manufacture or testing of batch - no device was returned for investigation as remains implanted in patient.Vascutek ltd.Now considers this complaint closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
Event was reported to vascutek ltd as follows: blood leakage: blood leakage was identified from branch root part of the gelsoft plus bifurcate when the device was implanted.The physician sutured the leak part, hemostasis was successfully achieved and the procedure was successfully completed.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key11200098
Report Number9612515-2021-00005
Device Sequence Number19400572
Product Code DSY
UDI-Device Identifier05037881115542
UDI-Public05037881115542
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberGELSOFT PLUS BIFURCATE
Device Catalogue Number632010P
Device Lot Number18023388
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;